Approximate Determination of the Generalized Polynomial of the Best One-sided Hausdorff Approximation
Mathematica balkanica, Tome 3 (1989) no. 1, p. 97
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a9,
author = {P. G. Marinov},
title = {Approximate {Determination} of the {Generalized} {Polynomial} of the {Best} {One-sided} {Hausdorff} {Approximation}},
journal = {Mathematica balkanica},
pages = {97},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a9/}
}
P. G. Marinov. Approximate Determination of the Generalized Polynomial of the Best One-sided Hausdorff Approximation. Mathematica balkanica, Tome 3 (1989) no. 1, p. 97. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a9/